# SDR AALA202212141901

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 45,483 hours, 16,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   R2 CABIN DOOR SLIDE PRESSURE LOW.  MAINTENANCE SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-00-00-040.
